On induced Folkman numbers
Article first published online: 13 FEB 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 40, Issue 4, pages 493–500, July 2012
How to Cite
Dudek, A., Ramadurai, R. and Rödl, V. (2012), On induced Folkman numbers. Random Struct. Alg., 40: 493–500. doi: 10.1002/rsa.20397
- Issue published online: 12 MAY 2012
- Article first published online: 13 FEB 2012
- Manuscript Accepted: 16 JUN 2011
- Manuscript Received: 28 APR 2010
- NSF. Grant Number: DMS 0800070
- Emory University Research Committee Grant
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!